# SDR AALA202510205297

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 37,348 hours, 16,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ABOVE OVERHEAD BIN AT ROW 17ABC IS FALLING OFF. RESECURED EMERGENCY LIGHT ABOVED 17ABC. PER AMM 33-50-00. OPERATIONAL CHECK GOOD.
